Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for skin hives

I ve had, what seems to be hives on my calves, behind my knees, inner thighs and below my biceps for about 2 weeks now. I also see bruising, but I don t know if it s from the hives or from scratching... What would this be from? I ve never been allergic to anything, and I ve never had anything like this before
Wed, 4 Mar 2015
Report Abuse
Dermatologist 's  Response
thanks for posting the query. this is Urticaria which is caused by allergy due to lot of factors including physical exposure to allergens like dust, mites, pollen, drugs, sun or cold exposure, food allergy, pets etc. we can do a patch test to find the cause or food allergy test also. medications like antihistamines like fexofenadine and cetrizine is advised and if it is severe short course of oral steroids also along with topical calamine like soothing lotions. consult a dermatologist for further course of action.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for skin hives

thanks for posting the query. this is Urticaria which is caused by allergy due to lot of factors including physical exposure to allergens like dust, mites, pollen, drugs, sun or cold exposure, food allergy, pets etc. we can do a patch test to find the cause or food allergy test also. medications like antihistamines like fexofenadine and cetrizine is advised and if it is severe short course of oral steroids also along with topical calamine like soothing lotions. consult a dermatologist for further course of action.